Alert archive / Florida / Red Flag Warnings in 2007

Red Flag Warning 87, NWS Tallahassee, FL

May 22, 200712 counties in Florida

NWS Tallahassee, FL issued this red flag warning at May 22, 2007, 2:28 PM CDT for 12 counties in Florida. It took effect at May 23, 2007, 1:00 PM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 22, 2007, 2:28 PM CDT (19:28 UTC)
In effect from
May 23, 2007, 1:00 PM CDT
Expired
May 23, 2007, 6:00 PM CDT
In force
5 hr
Issued by
NWS Tallahassee, FL

Counties Calhoun County, FL, Dixie County, FL, Gadsden County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Walton County, FL, Washington County, FL

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.5 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1769 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 221928
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
328 PM EDT TUE MAY 22 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR
SOUTHEAST ALABAMA DUE TO THE COMBINATION OF WIND AND LOW 
RELATIVE HUMIDITY...

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS
EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF LOW RELATIVE
HUMIDITY...

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY FOR INLAND PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO THE COMBINATION
OF WINDS AND LOW HUMIDITY...


.DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION THROUGH 
MID WEEK. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD SOUTH ACROSS
THE SOUTHEASTERN U.S. STRENGTHENING THE EASTERLY WINDS ON WEDNESDAY. 
MOISTURE LEVELS WILL INCREASE WITH THE EASTERLY FLOW...BUT THE
COMBINATION OF WINDS AND HUMIDITY IN LOWER 30S WILL RESULT IN
RED FLAG CONDITIONS OVER INLAND PORTIONS OF THE EASTERN PANHANDLE
AND BIG BEND OF FLORIDA.

FLZ019-028-029-034-231100-
/O.UPG.KTAE.FW.A.0071.070523T1800Z-070523T2200Z/
/O.NEW.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
MADISON-TAYLOR-LAFAYETTE-DIXIE-
328 PM EDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT THROUGH
EARLY THIS EVENING. HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON
WEDNESDAY BUT RED FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN
DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>011-013-016>018-026-231100-
/O.NEW.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-LIBERTY-
328 PM EDT TUE MAY 22 2007 /228 PM CDT TUE MAY 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM
EDT /7 PM CDT/ WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT
/7 PM CDT/ WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
8 PM EDT /7 PM CDT/ THIS EVENING. 

RELATIVE HUMIDITY VALUES WILL REMAIN BELOW 35 PERCENT THROUGH
EARLY THIS EVENING. HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON
WEDNESDAY BUT RED FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN
DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ027-230000-
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
WAKULLA-
328 PM EDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

RELATIVE HUMIDITY LEVELS WILL REMAIN BELOW 35 PERCENT THROUGH
EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-230000-
/O.CON.KTAE.FW.W.0086.000000T0000Z-070523T0000Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
228 PM CDT TUE MAY 22 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING.

RELATIVE HUMIDITY WILL REMAIN BELOW 30 PERCENT WITH WINDS AROUND
10 MPH THROUGH EARLY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP
3 follow-up statements
000 
WWUS82 KTAE 230108
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
908 PM EDT TUE MAY 22 2007

...RED FLAG WARNING FOR TODAY HAS EXPIRED...

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY FOR INLAND PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO THE COMBINATION OF
WINDS AND LOW HUMIDITY...

.DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE REGION
THROUGH WEDNESDAY. A STRONGER RIDGE OF HIGH PRESSURE WILL BUILD
SOUTH ACROSS THE SOUTHEASTERN U.S. STRENGTHENING THE EASTERLY
WINDS ON WEDNESDAY. MOISTURE LEVELS WILL INCREASE WITH THE
EASTERLY FLOW...BUT THE COMBINATION OF WINDS AND HUMIDITY IN
LOWER 30S WILL RESULT IN RED FLAG CONDITIONS OVER INLAND PORTIONS
OF THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA.

FLZ007-009>011-013-016>019-026-028-029-034-231130-
/O.CON.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE-DIXIE-
908 PM EDT TUE MAY 22 2007 /808 PM CDT TUE MAY 22 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
8 PM EDT /7 PM CDT/ WEDNESDAY. THE RED FLAG WARNING FOR TODAY HAS
EXPIRED.

HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER ON WEDNESDAY...BUT RED
FLAG CRITERIA ARE LIKELY TO BE MET ONCE AGAIN IN FLORIDA AND
ALABAMA DUE TO THE COMBINATION OF WIND AND LOW HUMIDITY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

18-WOOL
000 
WWUS82 KTAE 230813
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
413 AM EDT WED MAY 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ TODAY FOR INLAND PORTIONS OF THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO THE COMBINATION OF
WINDS...LOW HUMIDITY AND HIGH DISPERSION INDICES...

.DISCUSSION...A REINFORCING RIDGE OF HIGH PRESSURE WILL BUILD SOUTH
ACROSS THE SOUTHEASTERN U.S. TODAY STRENGTHENING THE EASTERLY WINDS. 
THIS WILL MODESTLY INCREASE LOCAL LOW-LEVEL MOISTURE. HOWEVER...THE
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY AND HIGH 
DISPERSION INDICES WILL RESULT IN RED FLAG CONDITIONS OVER MOST OF
THE INLAND PORTIONS OF THE EASTERN PANHANDLE AND BIG BEND OF FLORIDA. 
RELATIVE HUMIDITIES WILL INCREASE BEGINNING TOMORROW AND WILL REMAIN 
ABOVE RED FLAG CRITERIA THROUGH THE WEEKEND.

FLZ007-230915-
/O.CAN.KTAE.FW.W.0087.070523T1800Z-070524T0000Z/
INLAND WALTON-
313 AM CDT WED MAY 23 2007

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED
FLAG WARNING. 

$$

FLZ009>011-013-016>019-026-028-029-034-232015-
/O.EXT.KTAE.FW.W.0087.070523T1800Z-070523T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-TAYLOR-LAFAYETTE-DIXIE-
413 AM EDT WED MAY 23 2007 /313 AM CDT WED MAY 23 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

HUMIDITY LEVELS WILL BE SLIGHTLY HIGHER TODAY...BUT RED FLAG
CRITERIA IS EXPECTED DUE TO THE COMBINATION OF SUSTAINED 20 FOOT
WINDS ABOVE 15 MPH...DISPERSION INDICES EXCEEDING 75 AND AT LEAST
ONE HOUR OF RELATIVE HUMIDITIES BELOW 35 PERCENT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
000 
WWUS82 KTAE 231915
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
315 PM EDT WED MAY 23 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
EVENING FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE
AND BIG BEND OF FLORIDA DUE TO THE COMBINATION OF WIND...
LOW HUMIDITY...AND HIGH DISPERSION VALUES...

.DISCUSSION...HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE AREA
OVERNIGHT MODESTLY INCREASE LOCAL LOW-LEVEL MOISTURE. A FEW 
SHOWERS ARE POSSIBLE THROUGH THIS EVENING IN THE EASTERLY FLOW
BUT THE RAINFALL PROVIDED FROM THESE SHOWERS WILL BE MINIMAL. 
RELATIVE HUMIDITIES WILL INCREASE BEGINNING THURSDAY AND WILL
REMAIN ABOVE RED FLAG CRITERIA THROUGH THE WEEKEND.

FLZ009>011-013-016>019-026-028-029-034-232300-
/O.CON.KTAE.FW.W.0087.000000T0000Z-070523T2300Z/
HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-JEFFERSON-MADISON-
LIBERTY-TAYLOR-LAFAYETTE-DIXIE-
315 PM EDT WED MAY 23 2007 /215 PM CDT WED MAY 23 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. 

THE COMBINATION OF WIND...LOW HUMIDITY...AND HIGH DISPERSION
VALUES WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at May 22, 1:06 PM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, May 22, 1:06 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
206 PM EDT TUE MAY 22 2007

.SYNOPSIS...CUMULUS FIELD SPREADING EASTWARD ACROSS THE SOUTHEAST
WITH THE EAST COAST SEA BREEZE MOVING WEST. THE ONGOING FIRE IN
CHARLTON COUNTY IS SENDING A PLUME IN THE STRONG EAST FLOW INTO
SOUTH CENTRAL GEORGIA. ANOTHER FIRE HAS IGNITED IN SOUTHERN WARE
COUNTY WITH A PLUME HEADED TOWARD VALDOSTA. TEMPERATURES ARE WARMING
ONCE AGAIN AREA WIDE INTO THE LOW TO MID 80S AND WILL LIKELY TOP OUT
ONCE AGAIN AROUND 90 DEGREES. UNFORTUNATELY...STILL NO RAIN IN SIGHT
WITH HIGH PRESSURE IN CONTROL.

&&

.SHORT TERM...ITS BEGINNING TO SOUND LIKE A BROKEN RECORD...BUT
STILL NO RAIN IN SIGHT FOR THE SHORT TERM PERIOD. MODELS CONTINUE TO
CONSISTENTLY SHOW A RIDGE AT THE SURFACE AND ALOFT...EFFECTIVELY
BLOCKING OFF ANY STORM SYSTEM FROM GETTING INTO THE SOUTHEAST. WITH
THE EAST-WEST ORIENTED SURFACE RIDGE AXIS NEARLY OVERHEAD AND AN
UPPER RIDGE FIRMLY ENTRENCHED...IT IS EVEN DIFFICULT TO GENERATE SEA
BREEZE CONVECTION. SO...MAIN FORECAST CONCERNS CENTER ON
TEMPERATURES AND WINDS AND HOW THIS WILL AFFECT FIRE WEATHER.

LARGELY FOLLOWED THE GFS HERE FOR TEMPERATURES AS NIGHT TIME MINS
ARE MODERATING BACK TO THE LOWER 60S. TWEAKED THE MAV A LITTLE BIT
WHERE THE NIGHT TIME TEMPS APPEAR TOO WARM. OTHER THAN
THAT...GUIDANCE FROM THE GFS LOOKS GOOD.

.LONG TERM...DRY WEATHER LOOKS TO CONTINUE THROUGH THE UPCOMING
WEEKEND. THE UPPER RIDGE LOOKS TO SLIDE EAST AND BREAK DOWN SLIGHTLY
DUE TO AN APPROACHING UPPER TROF. AT THE SAME TIME TROPICAL MOISTURE
FROM THE NW CARIBBEAN LOOKS TO STREAM NORTHWARD. THE COMBINATION OF
THESE TWO FEATURES MAY BE JUST ENOUGH TO SQUEEZE OUT SOME SHOWERS
AND THUNDERSTORMS LATE ON MEMORIAL DAY (MONDAY) INTO TUESDAY. WILL
KEEP THE CURRENT POPS AT SLIGHT CHANCE FOR NOW AS LATEST MODEL RUNS
(22/12Z GFS) GREATLY DEAMPLIFY THIS UPPER TROF AND REASSERT THE
DOMINANCE OF THE UPPER RIDGE BY 00Z TUESDAY.

&&

.AVIATION...VFR TO CONTINUE EVERYWHERE BUT KVLD THROUGH THE PERIOD.
SMOKE FROM GA FIRES REDUCING VIS SIGNIFICANTLY THIS AFTN IN VICINITY
OF KVLD. OTHERWISE...HIGH PRESSURE TO MAINTAIN CONTROL AND KEEP THE
WEATHER CLEAR AND DRY.

&&

.MARINE...LOOKING AT THE GRADIENT...THINK SCEC CONDITIONS ARE
ASSURED WELL OFFSHORE...BUT CANT RULE OUT A PERIOD OF SCA
CONDITIONS OUT THERE. WEDNESDAY MAY FEATURE A PROLONGED PERIOD OF
SCEC CONDITIONS OVER THE WATERS WITH A POSSIBLE ROUND OF SCA
CONDITIONS WEDNESDAY NIGHT. THE GRADIENT WILL FINALLY WEAKEN A
LITTLE BY THE WEEKEND...BUT STILL THINKING NEAR EXERCISE CAUTION
CRITERIA INTO THE EARLY WEEKEND.

&&

.FIRE WEATHER...RED FLAG CONDITIONS EXPECTED TO CONTINUE THROUGH
TODAY IN FL/AL...AND WE WILL CONTINUE TO WATCH GEORGIA CLOSELY.
TOMORROW...EVEN UNDERCUTTING DEWPOINTS 3 TO 4 DEGREES ONLY YIELDS
THE POTENTIAL FOR RED FLAG CONDITIONS IN NORTH FLORIDA. BY
THURSDAY...WE SHOULD FINALLY SEE A DAY WITHOUT ANY FIRE WEATHER
CONCERNS.

&&

.HYDROLOGY...EXTREME DROUGHT CONTINUES ACROSS MUCH OF THE REGION.
WITH TEN DAYS (INCLUDING TODAY) LEFT IN THE MONTH...THE MAY MONTHLY
PRECIP AT TLH OF 0.20 INCHES IS CURRENTLY THE 3RD DRIEST MAY ON
RECORD. THE DRIEST MAY ON RECORD WAS IN 1965 WHEN ONLY A TRACE WAS
RECORDED. THE THREE MONTH PERIOD...FROM MARCH THROUGH MAY...HAS ONLY
SEEN 2.24 INCHES AT THE TALLAHASSEE REGIONAL AIRPORT. THE DRIEST
MARCH THROUGH MAY PERIOD WAS IN 1925 WHEN 3.35 INCHES OF RAIN WAS
MEASURED OVER THIS PERIOD. IF WE DO NOT RECEIVE 1.11 INCHES OF RAIN
AT TLH BY JUNE 1ST...THE MARCH THROUGH MAY PERIOD 2007 WILL SET A
RECORD FOR THE DRIEST SPRING ON RECORD AT TLH SINCE RECORDS WERE
STARTED IN 1885.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  63  87  64  86  64 /   0   0   0   0   0
PANAMA CITY  67  87  68  85  66 /   0   0   0   0   0
DOTHAN       64  88  65  86  63 /   0   0   0   0   0
ALBANY       63  89  63  86  61 /   0  05   0   0   0
VALDOSTA     61  87  63  84  61 /   0  05   0   0   0
CROSS CITY   63  90  63  88  61 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: CALHOUN...DIXIE...GADSDEN...HOLMES...
     INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/
     WEDNESDAY FOR THE FOLLOWING ZONES: CALHOUN...DIXIE...
     GADSDEN...HOLMES...JACKSON...JEFFERSON...LAFAYETTE...LEON...
     LIBERTY...MADISON...TAYLOR...WASHINGTON.

GM...NONE.

&&

AVIATION/FIRE WEATHER...CAMP
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, May 22, 4:43 AM CDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
543 AM EDT TUE MAY 22 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-230945-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
543 AM EDT TUE MAY 22 2007 /443 AM CDT TUE MAY 22 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AS ANOTHER SUNNY...WARM AND DRY
DAY IS EXPECTED ACROSS THE REGION. THIS COMBINATION WILL RESULT IN
LOW RELATIVE HUMIDITIES THAT WILL ENHANCE THE SPREAD OF ANY
WILDFIRES THAT ARE ONGOING OR MAY DEVELOP...ALBEIT LESS SO IN
GEORGIA. ALSO...INCREASING EAST WINDS WILL HELP PUSH SMOKE FROM
THE SOUTHEAST GEORGIA FIRE FURTHER INTO SOUTH CENTRAL GEORGIA AND
POSSIBLY SECTIONS OF THE EASTERN BIG BEND BUT DENSE SMOKE IS
UNLIKELY.

THERE IS A MODERATE RISK OF RIP CURRENTS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE TRI-STATE REGION KEEPING
OUR AREA DRY. THIS HIGH WILL KEEP A COLD FRONT FROM REACHING OUR
AREA DURING THE LATE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

BLOCK

In the hours before

Special weather statement, May 22, 1:02 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
202 PM EDT TUE MAY 22 2007

GAZ125>131-145>148-157>161-230200-
DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-MITCHELL-COLQUITT-
COOK-BERRIEN-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
INCLUDING THE CITIES OF...ALBANY...LEESBURG...SMITHVILLE...
SYLVESTER...ASHBURN...TIFTON...FITZGERALD...OCILLA...CAMILLA...
PELHAM...MOULTRIE...ADEL...SPARKS...NASHVILLE...CAIRO...
THOMASVILLE...QUITMAN...VALDOSTA...LAKELAND
202 PM EDT TUE MAY 22 2007

...SMOKE FROM SOUTHEAST GEORGIA WILDFIRES IS SPREADING INTO
SOUTH CENTRAL GEORGIA ONCE AGAIN...

TWO PLUMES FROM FIRES IN CHARLTON AND WARE COUNTIES IN GEORGIA ARE
MOVING WESTWARD INTO SOUTH CENTRAL GEORGIA ON STRONG EASTERLY
WINDS. THROUGHOUT THE REMAINDER OF THE AFTERNOON AND
EVENING...VISIBILITIES ALONG THE INTERSTATE 75 CORRIDOR AND POINTS
EASTWARD WILL BE REDUCED. MOTORISTS ON THE INTERESTATE IN
SOUTHERN GEORGIA SHOULD EXPECT VISIBILITY RESTRICTIONS IN SMOKE.
VISIBILITIES WILL GENERALLY BE AROUND TWO MILES...BUT COULD DROP
DOWN TO A MILE OR SO AT TIMES. VISIBILITIES FURTHER WESTWARD ALONG
THE HIGHWAY 319 CORRIDOR WILL ALSO BE AFFECTED. MOTORISTS SHOULD
USE EXTREME CAUTION AND LOW BEAM HEADLIGHTS WHEN DRIVING THROUGH
THE SMOKE.

PEOPLE WITH RESPIRATORY PROBLEMS AND THE ELDERLY SHOULD REMAIN
INDOORS IN THOSE AREAS WITH THICK SMOKE.

WE WILL UPDATE THIS SPECIAL WEATHER STATEMENT PERIODICALLY UNTIL
CONDITIONS IMPROVE OVER THE REGION.

38-GODSEY

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 3:47 AM CDTFire Weather WatchTAEDixie, Lafayette, Madison, Taylor11 hr

Nearby

Red Flag Warnings in Florida, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.